# SDR GTIA2025022738769

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N718NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11872
- Aircraft time: 3,069 hours, 1,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Component: Megaphone
- Component part number: A3061402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE KNOB MISSING-R&R L1 MEGAPHONE IAW AMM 25-65-51 & SPIRIT A321 EMER EQUIP LAYOUT
